# SDR SWAA2022102865559

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 71,229 hours, 34,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE COMING OFF COMPARTMENT / [01] R/R R1 (FWD/SERVICE) DOOR ESCAPE SLIDE ASS'Y PER MM: 25-66-01 & MT #: 725-61-06.
